Advanced

On the inverse scattering problem on branching graphs

Kurasov, Pavel LU and Stenberg, Fredrik (2002) In Journal of Physics A: Mathematical and General1975-01-01+01:002007-01-01+01:00 35(1). p.101-121
Abstract
The inverse scattering problem on branching graphs is studied. The definition of the Schrodinger operator on such graphs is discussed. The operator is defined with real potentials with finite first momentum and using special boundary conditions connecting values of the functions at the vertices. It is shown that in general the scattering matrix does not determine the topology of the graph, the potentials on the edges and the boundary conditions uniquely.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Physics A: Mathematical and General1975-01-01+01:002007-01-01+01:00
volume
35
issue
1
pages
101 - 121
publisher
IOP Publishing
external identifiers
  • wos:000173665900011
  • scopus:0037059731
ISSN
0305-4470
DOI
10.1088/0305-4470/35/1/309
language
English
LU publication?
yes
id
e7c561ce-020c-44d0-b08e-80178cb97065 (old id 343796)
date added to LUP
2007-11-05 14:08:37
date last changed
2017-12-05 10:51:06
@article{e7c561ce-020c-44d0-b08e-80178cb97065,
  abstract     = {The inverse scattering problem on branching graphs is studied. The definition of the Schrodinger operator on such graphs is discussed. The operator is defined with real potentials with finite first momentum and using special boundary conditions connecting values of the functions at the vertices. It is shown that in general the scattering matrix does not determine the topology of the graph, the potentials on the edges and the boundary conditions uniquely.},
  author       = {Kurasov, Pavel and Stenberg, Fredrik},
  issn         = {0305-4470},
  language     = {eng},
  number       = {1},
  pages        = {101--121},
  publisher    = {IOP Publishing},
  series       = {Journal of Physics A: Mathematical and General1975-01-01+01:002007-01-01+01:00},
  title        = {On the inverse scattering problem on branching graphs},
  url          = {http://dx.doi.org/10.1088/0305-4470/35/1/309},
  volume       = {35},
  year         = {2002},
}